# SDR FDEA201101160183

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: A53810776000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP CRACK INDICATION FOUND AT LT CTR WING BOX OF REAR SPAR HOLE.  REPAIRED IAW EO 6-5710-7-3305D PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV I 111.
